# SDR UALA2011022100883

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 43,770 hours, 17,760 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-2 DOOR EMERGENCY EXIT LIGHT IDENTIFIER AT FLOOR LEVEL IS INOP.  FOUND LIGHT ASSY WITH BROKEN WIRE.  R & R LIGHT ASSY.  OPS CHECKED LIGHT ASSY.  ALL CHECKED GOOD.
